MathSciNet Relay Station
MathSciNet bibliographic data
MR206088 (34 #5913) 20.80 (20.25)
Brauer, Richard Über endliche lineare Gruppen von Primzahlgrad. (German) Math. Ann. 169 1967 73–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement